Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 239, NWS Wichita, KS

September 15, 2013Harvey County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 15, 2013, 4:55 PM CDT for Harvey County, Reno County, Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2013, 4:55 PM CDT (21:55 UTC)
Expired
Sep 15, 2013, 5:45 PM CDT
In force
50 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Harvey County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 5:00 PM CDTTSTM WND DMG1 N Burrton, KSLAW ENFORCEMENT REPORTS A TELEPHONE POLE WAS SNAPPED AS WELL AS DAMAGE TO SIGNS JUST NORTH OF BURRTON. TIME IS ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 393 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-448 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
393 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS53 KICT 152155
SVRICT
KSC079-155-152245-
/O.NEW.KICT.SV.W.0239.130915T2155Z-130915T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
455 PM CDT SUN SEP 15 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  EAST CENTRAL RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURRTON...
  AND MOVING EAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...BURRTON...HALSTEAD...SEDGWICK...HESSTON...NORTH NEWTON AND
  NEWTON AIRPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 23 AND 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3816 9728 3792 9726 3791 9780 3812 9782
TIME...MOT...LOC 2155Z 264DEG 23KT 3803 9769

HAIL...1.75IN
WIND...60MPH

$$

KETCHAM
3 follow-up statements
695 
WWUS53 KICT 152205
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
505 PM CDT SUN SEP 15 2013

KSC155-152215-
/O.CAN.KICT.SV.W.0239.000000T0000Z-130915T2245Z/
RENO KS-
505 PM CDT SUN SEP 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RENO COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3792 9770 3812 9769 3816 9728 3792 9726
TIME...MOT...LOC 2205Z 264DEG 23KT 3804 9761

$$

KSC079-152245-
/O.CON.KICT.SV.W.0239.000000T0000Z-130915T2245Z/
HARVEY KS-
505 PM CDT SUN SEP 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARVEY COUNTY
UNTIL 545 PM CDT...

AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURRTON...AND
MOVING EAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEWTON...HALSTEAD...HESSTON...NORTH NEWTON AND NEWTON AIRPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 23 AND 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3792 9770 3812 9769 3816 9728 3792 9726
TIME...MOT...LOC 2205Z 264DEG 23KT 3804 9761

HAIL...1.25IN
WIND...60MPH

$$

KETCHAM
554 
WWUS53 KICT 152220
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
520 PM CDT SUN SEP 15 2013

KSC079-152245-
/O.CON.KICT.SV.W.0239.000000T0000Z-130915T2245Z/
HARVEY KS-
520 PM CDT SUN SEP 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARVEY COUNTY
UNTIL 545 PM CDT...

AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALSTEAD...AND
MOVING EAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEWTON...HESSTON...NORTH NEWTON AND NEWTON AIRPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 23 AND 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3792 9770 3812 9769 3816 9728 3792 9726
TIME...MOT...LOC 2220Z 264DEG 23KT 3807 9752

HAIL...1.25IN
WIND...60MPH

$$

KETCHAM
512 
WWUS53 KICT 152243
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
543 PM CDT SUN SEP 15 2013

KSC079-152253-
/O.EXP.KICT.SV.W.0239.000000T0000Z-130915T2245Z/
HARVEY KS-
543 PM CDT SUN SEP 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR HARVEY COUNTY WILL EXPIRE AT
545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH 
A CLUSTER OF THUNDERSTORMS.

LAT...LON 3792 9770 3812 9769 3816 9728 3792 9726
TIME...MOT...LOC 2243Z 264DEG 23KT 3808 9733

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:01 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Sep 15, 3:01 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
301 PM CDT SUN SEP 15 2013

.SYNOPSIS...
ISSUED AT 250 PM CDT SUN SEP 15 2013

A COLD FRONT STRETCHING FROM NORTHEAST TO CENTRAL AND
SOUTHWEST KANSAS IS KEEPING ON ITS SOUTHEAST TRACK. THIS FRONT WILL
PUSH THROUGH THIS EVENING...AND A RIDGE WILL BE ON ITS TAILS FOR
MONDAY. A FAIRLY ACTIVE PATTERN IS IN PLACE TO KEEP SYSTEMS MOVING
ACROSS THE CONUS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 250 PM CDT SUN SEP 15 2013

AS MENTIONED IN THE SYNOPSIS...THE COLD FRONT SHOULD CONTINUE TO
SLIDE THROUGH THE REST OF KANSAS AND INTO OKLAHOMA THIS EVENING
AND TONIGHT. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO
BUBBLE UP ALONG AND BEHIND THIS FRONTAL FEATURE THIS AFTERNOON
GIVEN DAYTIME HEATING AND . SOME OF THE STORMS COULD BE STRONG
WITH ABOVE 1K J/KG CAPE VALUES MAINLY IN SOUTH CENTRAL
KANSAS...HOWEVER 0-6KM BULK SHEAR VALUES ARE LESS THAN 30KTS
ACCORDING TO THE MODELS DURING THIS RESPECTIVE TIME FRAME FOR ALL
BUT THE RUC WHICH HAS VALUES JUST AT 40KTS. PRECIPITATION ACTIVITY
IS STILL ANTICIPATED TO LINGER INTO MUCH OF MONDAY AND TUESDAY
WHEN ANOTHER SHORTWAVE IN THE MID LEVELS MOVES THROUGH THE AREA.
ANOTHER TROUGH AT 500MB AND 700MB IS GOING TO MOVE ONSHORE ON
TUESDAY...WHILE THE 850MB TROUGH HALTS AND STARTS TO DEVELOP ALONG
THE FRONT RANGE. EVENING POPS ON TUESDAY WERE SLIGHTLY DROPPED
FROM THE PREVIOUS FORECAST...BUT THE MAIN TRENDS FOR ALL OTHER
PARAMETERS WERE MAINTAINED. COOLER AIR ON MONDAY AND CLOUD COVER
WILL KEEP HIGHS BELOW SEASONAL NORMAL BY 5 DEGREES IN SOUTH
CENTRAL KANSAS AND AS MUCH AS 10 DEGREES IN CENTRAL KANSAS.
TUESDAY SHOULD REBOUND BACK TO ABOVE NORMAL IN THE MID TO UPPER
80S.

JUANITA

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 250 PM CDT SUN SEP 15 2013

WEDNESDAY THRU THURSDAY: IN THIS TIME FRAME...THE NEXT SYSTEM IS
EXPECTED TO MOVE THROUGH THE PLAINS. WHILE THE CENTER OF THE LOW
STAYS ACROSS THE CANADIAN AND U.S. BORDER AND MOVES THE FRONT ON
WEDNESDAY INTO THURSDAY...THERE ARE MODEL DIFFERENCES IN ITS TIMING.
ECMWF IS MORE PROGRESSIVE WITH PUSHING THE FRONT THROUGH THE AREA.
THERE COULD BE A CHANGE IN PRECIP ACTIVITY WITH THIS DIFFERENCE.
POPS WERE SLIGHTLY INCREASED FOR THURSDAY AND THURSDAY EVENING WITH
A SMIDGEN OF BETTER CONSISTENCY.

FRIDAY THRU SUNDAY: CURRENT MODEL PREDICTIONS OF THIS TIME FRAME MAKE IT
APPEAR THAT A RIDGE WILL BE IN PLACE. MODEL DISCREPANCIES BEGIN AT
THE START OF NEXT WEEK WHICH MAY MAKE AN IMPACT TO THE FORECAST
FOR SUNDAY DEPENDING ON THE POTENTIAL PROGRESSIVE NATURE OF THE
SYSTEM. THIS IS TOO FAR OUT FOR ANY CERTAINTY IN EITHER PREDICTION
OF THE NEXT SYSTEM TO MOVE THROUGH THE CENTRAL UNITED STATES.
SLIGHT CHANCES WERE PUT IN FOR SUNDAY...BUT AGAIN CONFIDENCE IS
LOW AT THIS TIME.

JUANITA

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1245 PM CDT SUN SEP 15 2013

SCATTERED THUNDERSTORMS EXPECTED TO ERUPT BY 21-22Z NEAR HUT-
ICT...ALONG A COLD FRONT SURGING SOUTH...WITH THIS ACTIVITY
GETTING INTO KCNU 00-01Z. STRONGEST ACTIVITY WILL BE CAPABLE OF
STRONG/GUSTY ERRATIC WINDS...DIME-QUARTER SIZE HAIL AND LOCALLY
HEAVY RAIN. BEHIND INITIAL CONVECTION...OTHER AREAS OF
SHOWERS/THUNDERSTORMS MAY REDEVELOP NORTH OF THE FRONT LATER THIS
EVENING AS LOW-LEVEL JET STRENGTHENS...POSSIBLY AFFECTING THE
ENTIRE AREA. FURTHERMORE...LOW MVFR TO POTENTIALLY IFR CIGS
EXPECTED TO SPREAD SOUTH IN WAKE OF THE FRONT THIS AFTERNOON AND
TONIGHT...ALONG WITH MODEST NORTH/NORTHEAST WINDS.

ADK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  78  65  86 /  60  50  30  30
HUTCHINSON      62  75  63  85 /  60  50  30  30
NEWTON          61  74  62  83 /  60  50  30  30
ELDORADO        63  78  63  84 /  60  50  30  30
WINFIELD-KWLD   67  81  65  86 /  50  60  30  30
RUSSELL         58  72  61  86 /  40  40  40  30
GREAT BEND      59  73  62  85 /  40  40  40  30
SALINA          60  73  62  84 /  40  40  40  40
MCPHERSON       61  74  63  84 /  50  40  30  40
COFFEYVILLE     66  83  65  86 /  60  60  40  40
CHANUTE         64  78  63  85 /  60  60  40  40
IOLA            63  76  62  84 /  60  50  40  40
PARSONS-KPPF    65  81  64  85 /  60  60  40  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 15, 3:22 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
322 PM CDT SUN SEP 15 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
322 PM CDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS EVENING

SCATTERED THUNDERSTORMS BEGAN TO DEVELOP THIS AFTERNOON AND
WILL CONTINUE TO DEVELOP AND PERSIST THIS EVENING OVER PORTIONS OF
CENTRAL...SOUTHERN AND EASTERN KANSAS...AS A COLD FRONT SURGES
SOUTH ACROSS THE REGION. WHILE WIDESPREAD SEVERE WEATHER IS
UNLIKELY...A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF 55 MPH
WINDS AND NICKEL SIZE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE FOR THE WEEK
AHEAD ACROSS MUCH OF THE AREA. WHILE THE RISK FOR ORGANIZED
SEVERE STORMS APPEARS LOW...A FEW STRONG STORMS WILL BE POSSIBLE
ON THURSDAY INTO EARLY FRIDAY AS COLD FRONT MOVES SOUTH ACROSS
KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/ADK/VJP

In the hours before

Special weather statement, Sep 15, 3:30 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT SUN SEP 15 2013

KSZ067-152100-
RENO-
330 PM CDT SUN SEP 15 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RENO COUNTY...

AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ABBYVILLE...OR 19 MILES SOUTHWEST OF
HUTCHINSON...AND MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3816 9782 3795 9783 3782 9826 3796 9833
TIME...MOT...LOC 2031Z 243DEG 17KT 3794 9821

KETCHAM
Special weather statement, Sep 15, 3:52 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT SUN SEP 15 2013

KSZ050-067-152145-
RENO-RICE-
352 PM CDT SUN SEP 15 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RENO AND RICE COUNTIES...

AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF RAYMOND...OR 24 MILES
SOUTHEAST OF GREAT BEND...AND MOVING EAST AT 20 MPH.

ALSO STRONG STORMS WERE LOCATED JUST TO THE SOUTHWEST OF
HUTCHINSON...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3839 9794 3816 9793 3817 9782 3795 9783
      3788 9847 3840 9847
TIME...MOT...LOC 2051Z 249DEG 17KT 3817 9843

KETCHAM
Local storm report, Sep 15, 4:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
448 PM CDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             6 SE (HUT)HUTCHINSON MU 38.01N 97.79W
09/15/2013  E1.75 INCH       RENO               KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS LOTS OF GOLF BALL SIZED HAIL AND
            40 MPH WINDS.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 3:30 PM CDTSpecial Weather StatementICTReno30 min
Sep 15, 3:52 PM CDTSpecial Weather StatementICTReno, Rice53 min
Sep 15, 4:22 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno38 min
Sep 15, 5:06 PM CDTSpecial Weather StatementICTReno24 min
Sep 15, 5:13 PM CDTSpecial Weather StatementICTSedgwick47 min
Sep 15, 5:46 PM CDTSpecial Weather StatementICTHarvey29 min
Sep 15, 6:02 PM CDTSpecial Weather StatementICTSumner43 min
Sep 15, 6:06 PM CDTSpecial Weather StatementICTSedgwick24 min
Sep 15, 6:17 PM CDTSpecial Weather StatementICTButler43 min
Sep 15, 6:29 PM CDTSpecial Weather StatementICTSedgwick46 min
Sep 15, 6:41 PM CDTSpecial Weather StatementICTHarper64 min
Sep 15, 6:55 PM CDTSpecial Weather StatementICTButler50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.